# SDR CA010226010

- Difficulty date: February 2, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT WINDOW CRACKED IN CRUISE. THE MAINTENANCE REPLACED THE WINDOW.
